Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Had sex during periods, took unwanted 72, later had bleeding after flow stopped. Reason?

Sir i m 22 and my partner is 24.we had a kind of sex on 1st day of period but he ejaculated on my stomach and thighs even then i took unwanted 72 on 3rd day of my period.i had bleeding on 2nd day but 3rd day it was very light and again on 9th day i started bleeding and i bleeded for 2 days.what could be the reason?can i get pregnant?
Asked On : Mon, 28 Jan 2013
Answers:  1 Views:  57
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

Welcome to Healthcaremagic.

The reason for the rebleed that happend on 9th day of your cycle could probably be the hormonal imbalance caused by the Unwanted 72.This is very common and do not pose any serious complications.

Do not take the hormonal contraceptives on your own do take advice of a gynecologist or a medical professional who has knowledge on the same.

Wish you good health.

Answered: Mon, 28 Jan 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor